×

A new approach for fuzzy topology. III. (English) Zbl 0785.54013

This is one in a series of papers in which the author develops the theory of the so called fuzzifying topologies [ibid. 39, 303-321 (1991; Zbl 0718.54017); 47, 221-232 (1992; Zbl 0752.54002) and others]. In this work the author is mainly concerned with the concepts of continuity, products and quotient spaces in the context of fuzzifying topologies. As in the previous works, the method used here is based on semantic analysis of topological concepts and results by means of continuous-valued logic.
Reviewer: A.Šostak (Riga)

MSC:

54A40 Fuzzy topology
03B50 Many-valued logic
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kelley, J. L., General Topology (1955), Van Nostrand: Van Nostrand New York · Zbl 0066.16604
[2] Ying, Mingsheng, A new approach for fuzzy topology (I), Fuzzy Sets and Systems, 39, 302-321 (1991) · Zbl 0718.54017
[3] Ying, Mingsheng, A new approach for fuzzy topology (II), Fuzzy Sets and Systems, 47, 221-232 (1992) · Zbl 0752.54002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.